MAUDE Adverse Event Report: COSMAN MEDICAL CSK 15CM TC ELECTRODE WITH 3M CABLE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK 15CM TC ELECTRODE WITH 3M CABLE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15-3M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Device evaluation performed on the returned electrode found that the shaft was completely separated from the hub due to excessive mechanical force.The shaft was not returned for analysis.

Brand Name
CSK 15CM TC ELECTRODE WITH 3M CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7502736
Report Number3006630150-2018-01655
Device Sequence Number19210614
Product Code GXI
UDI-Device Identifier00813250011548
UDI-Public00813250011548
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15-3M
Device Lot NumberL536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1